Open Access
Translator Disclaimer
Winter 2001 A Special Abel's Integral Equation
Ice B. Risteski, Kostadin G. Trencevski, Valéry C. Covachev
Missouri J. Math. Sci. 13(1): 53-64 (Winter 2001). DOI: 10.35834/2001/1301053

Abstract

In this paper a singular integral equation of Abel's type is solved in a closed form by integration over contours in the complex plane.

Citation

Download Citation

Ice B. Risteski. Kostadin G. Trencevski. Valéry C. Covachev. "A Special Abel's Integral Equation." Missouri J. Math. Sci. 13 (1) 53 - 64, Winter 2001. https://doi.org/10.35834/2001/1301053

Information

Published: Winter 2001
First available in Project Euclid: 5 October 2019

zbMATH: 1031.45003
MathSciNet: MR1816341
Digital Object Identifier: 10.35834/2001/1301053

Rights: Copyright © 2001 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.13 • No. 1 • Winter 2001
Back to Top